# SDR ASAA9780289

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030431
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, THE OVERHEAD EMERGENCY LIGHTS IN THE AFT CABIN AND LOWER TAILCONE AREA ILLUMINATE AND REMAIN ILLUMINATED WITH MAIN BATTERY SWITCH OFF.  REPLACED THE POWER SUPPLY AND OPERATED NORMALLY.  (M)
